# SDR NUVY2013120501

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: General aviation
- Filed by: CSE Bournemouth Limited, repair station NUVY651L
- Aircraft: N198JH
- Make and model: Cessna 525
- Aircraft serial: 5250265
- Aircraft time: 5,521 hours, 5,134 cycles
- Engine: Wilint FJ441A
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: M2750022ML3U00
- Condition: Chafed
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WIRING LOOM TO NR 2 FUEL PROBE IN THE FUEL TANK APPEARS TO HAVE BEEN CHAFED LEADING TO ARCING WITHIN THE FUEL TANK.  WIRING LOOM WAS BEING INSPECTED AS PART OF INSPECTION DOCUMENT (ID) 10 TASK 28-11-00-220.  THE DAMAGED LOOM IS IN PANEL 532BB AT WING STATION (WS) 106.21.  POTENTIALLY MAY HAVE BEEN THE CABLE TYE FRICTION WHICH WAS CAUSING SAID CHAFING.  REPLACED THE LOOM AND CALIBRATE FUEL SYSTEM.
